# SDR RAIA201312080003

- Difficulty date: December 8, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 31,895 hours, 29,441 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Missing
- Location: Aileron Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RT ROLL WHILE CLIMBING THROUGH 2700 FT ON AUTOPILOT.  MAINTENANCE INSPECTED LT AILERON ACTUATOR, FOUND MISSING BOLT, NUT, WASHER AND BUSHING.  INSTALLED MISSING BOLT, NUT, WASHER AND BUSHING, OPS CHECK GOOD.
